We give two new characterizations of finite solvable groups all of whose subnormal subgroups are normal. We also characterize finite groups all of whose subgroups are either normal or self-normalizing.

On finite solvable groups in which normality is a transitive relation / M. Bianchi, A. Mauri, M. Herzog, L. Verardi. - In: JOURNAL OF GROUP THEORY. - ISSN 1433-5883. - 3:2(2000), pp. 147-156.

On finite solvable groups in which normality is a transitive relation

M. Bianchi;
2000

Abstract

We give two new characterizations of finite solvable groups all of whose subnormal subgroups are normal. We also characterize finite groups all of whose subgroups are either normal or self-normalizing.
solvable groups ; normality
Settore MAT/02 - Algebra
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/195267
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 73
  • ???jsp.display-item.citation.isi??? 78
social impact